MathSciNet Relay Station
MathSciNet bibliographic data
MR1139659 14J28 (14E09)
Kondō, Shigeyuki Automorphisms of algebraic $K3$ surfaces which act trivially on Picard groups. J. Math. Soc. Japan 44 (1992), no. 1, 75–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement